# SDR 7C7A201503110017

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 33,802 hours, 36,181 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 169
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP IN TRANSIT AND NOSE GEAR DOOR FLASHED ON AND OFF MULTIPLE TIMES BEFORE SHOWING GEAR UP AND LOCKED.  CORRECTION:  INSPECTED NOSE GEAR AND FOUND NO DEFECTS REMOVED AND REPLACED PSEU AND TESTED IAW DHC-8 MM 32-61-50 PERFORMED GEAR SWING AND OPERATIONAL CHECKS OF GEAR SYSTEM IAW DHC-8 MM 32-30-00 SYSTEM OPS CHECKS GOOD OK FOR SERVICE.
